# SDR ASAA2021040234496

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 31,144 hours, 10,066 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOMENTARY LOSS OF LNAV, VNAV, FMC PROMPT ON MENU PG OF BOTH MCDU'S FOR APPROX 10 SECS, COULD NOT ENGAGE LNAV OR VNAV UNTIL PROMPT RETURNED AT WHICH LNAV VNAV ENGAGED NORMALLY. NO VTK FLAG ON EITHER MAP DISPLAY. A/P HAD SWITCHED TO CWS PITCH & ROLL. I DON'T RECALL IF MAP DISPLAY MOMENTARY BLANKED OR NOT. GROUNDED - YES. L FMC LOGGED R FAIL LAST FLT. R FMC LOGGED L FAIL LAST FLT. FMC'S OP OK. NO HISTORY.
